zbMATH — the first resource for mathematics

Invariance of tautological equations. I: Conjectures and applications. (English) Zbl 1170.14021
The author introduces some conjectures on the relations in the tautological rings. These rings are subrings of \(A^{*}(\overline{M}_{g,n})\) or \(H^{2*}(\overline{M}_{g,n})\) , where \(\overline{M}_{g,n} \) is the moduli stack of stable curves.
The techniques presented here give an algorithm to calculate all tautological equations using finite dimensional linear algebra. One can also apply them towards the proofs of Witten’s and Virasoro’s conjectures.

14H10 Families, moduli of curves (algebraic)
14C17 Intersection theory, characteristic classes, intersection multiplicities in algebraic geometry
14N35 Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants (algebro-geometric aspects)
Full Text: DOI
[1] Arcara, D., Lee, Y.-P.: Tautological equations in genus two via invariance conjecture. Bull. Inst. Math. Acad. Sin. 2, 1-27 (2007) · Zbl 1154.14021
[2] Arcara, D., Lee, Y.-P.: Tautological equation in M3,1 via invariance conjecture. math.AG/0503184 413 · Zbl 1154.14021
[3] Belorousski, P., Pandharipande, R.: A descendent relation in genus 2. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29, 171-191 (2000) · Zbl 0981.81063
[4] Dubrovin, B., Zhang, Y.: Bi-Hamiltonian hierarchies in 2D topological field theory at one-loop approximation. Comm. Math. Phys. 198, 311-361 (1998) · Zbl 0923.58060
[5] Faber, C.: A conjectural description of the tautological ring of the moduli space of curves. In: Moduli of Curves and Abelian Varieties, Aspects Math., E33, Vieweg, Braunschweig, 109- 129 (1999) · Zbl 0978.14029
[6] Faber, C., Pandharipande, R.: Hodge integrals and Gromov-Witten theory. Invent. Math. 139, 173-199 (2000) · Zbl 0960.14031
[7] Getzler, E., Intersection theory on M1,4 and elliptic Gromov-Witten invariants. J. Amer. Math. Soc. 10, 973-998 (1997) · Zbl 0909.14002
[8] Getzler, E., Topological recursion relations in genus 2. In: Integrable Systems and Algebraic Geometry (Kobe/Kyoto, 1997), World Sci., River Edge, NJ, 73-106 (1998) · Zbl 1021.81056
[9] Getzler, E., Looijenga, E.: The Hodge polynomial of M3,1. math.AG/9910174
[10] Givental, A.: Semisimple Frobenius structures at higher genus. Int. Math. Res. Not. 2001, no. 23, 1265-1286 · Zbl 1074.14532
[11] Givental, A.: Gromov-Witten invariants and quantization of quadratic Hamiltonians. Moscow Math. J. 1, 551-568, 645 (2001) · Zbl 1008.53072
[12] Givental, A.: Symplectic geometry of Frobenius structures. math.AG/0305409 · Zbl 1075.53091
[13] Givental, A., Lee, Y.-P.: Invariance of tautological rings at genus one. Draft
[14] Graber, T., Vakil, R.: On the tautological ring of Mg,n. Turkish J. Math. 25, 237-243 (2001) · Zbl 1040.14007
[15] Graber, T., Vakil, R.: Relative virtual localization and vanishing of tautological classes on moduli spaces of curves. Duke Math. J. 130, 1-37 (2005) · Zbl 1088.14007
[16] Harris, J., Morrison, I.: Moduli of Curves. Grad. Texts in Math. 187, Springer, New York (1998) · Zbl 0913.14005
[17] Keel, S.: Intersection theory of moduli space of stable n-pointed curves of genus zero. Trans. Amer. Math. Soc. 330, 545-574 (1992) · Zbl 0768.14002
[18] Kimura, T., Liu, X.: A genus-3 topological recursion relation. Comm. Math. Phys. 262, 645- 661 (2006) · Zbl 1105.14074
[19] Lee, Y.-P.: Witten’s conjecture and Virasoro conjecture for genus up to two. In: Gromov- Witten Theory of Spin Curves and Orbifolds, Contemp. Math. 403, Amer. Math. Soc., 31-42 (2006) · Zbl 1114.14034
[20] Lee, Y.-P. (and Y. Iwao in Appendix): Invariance of tautological equations II: Gromov-Witten theory. math.AG/0605708
[21] Lee, Y.-P.: Witten’s conjecture, Virasoro conjecture, and invariance of tautological equations. math.AG/0311100
[22] Lee, Y.-P., Pandharipande, R.: Frobenius manifolds, Gromov-Witten theory, and Virasoro constraints. In preparation
[23] Liu, X.: Genus-2 Gromov-Witten invariants for manifolds with semisimple quantum coho- mology. Amer. J. Math. 129, 463-498 (2007) · Zbl 1123.53046
[24] Mumford, D.: Towards an enumerative geometry of the moduli space of curves. In: Arith- metic and Geometry, M. Artin and J. Tate (eds.), Part II, Birkhäuser, 271-328 (1983) · Zbl 0554.14008
[25] Pandharipande, R.: Three questions in Gromov-Witten theory. In: Proc. Int. Congress Math., Vol. II (Beijing, 2002), Higher Ed. Press, Beijing, 503-512 (2002) · Zbl 1047.14043
[26] Vakil, R.: The moduli space of curves and Gromov-Witten theory. math.AG/0602347 · Zbl 1156.14043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.